# SDR 2020F00398

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680A
- Aircraft serial: 6800235
- Aircraft time: 10,532 hours, 7,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 671307231
- Condition: Cracked
- Location: Nlg Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG MID FRAME CRACK.  ACCOMPLISHED NETJETS RFTS-104151 REV 0 DATED 03SEP20; N361QS (S/N 680-0235) NLG MID FRAME CRACK PERMANENT REPAIR.
